Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. PROVENA MIDLINE CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BARD ACCESS SYSTEMS, INC. PROVENA MIDLINE CATHETER
Catalog Number
S4153108D
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
04/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
When removing introducer needle from patient and engaging the safety, the green safety portion came apart from the needle.No injury to patient or staff.Nurse removed the remaining portion of the needle manually.
New Search
Submit an Adverse Event Report
Brand Name
PROVENA MIDLINE CATHETER
Common Device Name
MIDLINE CATHETER
Manufacturer
(Section D)
BARD ACCESS SYSTEMS, INC.
MDR Report Key
21834488
Report Number
MW5168999
Device Sequence Number
15796235
Product Code
PND
UDI-Device Identifier
00801741153952
UDI-Public
00801741153952
Combination Product (Y/N)
N
Initial Reporter State
NC
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
04/09/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
07/31/2026
Device Catalogue Number
S4153108D
Device Lot Number
REKP0118
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
04/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
71 YR
Patient Sex
Female
Patient Weight
58 KG
Patient Ethnicity
Non Hispanic
Patient Race
White